It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Members,

I have been given bisoprolol fumarate 2,5 years ago, 2,5 mg per day. When I was anxious, my hear rate went up to like 120-130 and did stay there for a while. I was anxious because of this racing heart, so it did not go back to normal easily. I had some horrible panic attacks lasting for days with the nervousness and high hear rate. But my blood pressure was okay.

I started to take beta blocker, my BP went as low as 100, but hear rate is okay. I have some nutrient deficiencies, like Mg. I tried to take Mg baths but I start to feel dizzy, because - I guess - it lowers my blood pressure. Checked after lunch, it was 94, no question why I was dizzy.

Does any of you stopped taking this dose of the beta blocker drug? Could you help me deciding how big is this dose? Could I easily take it down, or would I have strong withdrawal symptoms?

I'm very much afraid that I will get back into panic attacks, which i would not want to. But I also know beta blocker is not the real solution.

Thanks for all your comments!
Which beta blocker are you taking and what dosage?

I take 25MG of Atenolol because I have a real disorder called Inappropriate Sinus Tachycardia. If I don't take the meds my heart rate will be around 130-140 resting.

Sounds like you were prescribed BB's because your underlying anxiety was causing you to have palpitations, rather than cardiovascular disease, correct?

In any case, you should never stop taking BB's suddenly. At the least, your heart rate will increase and in worst case scenario, you can have a heart attack.

You need to be weaned off them over a period of weeks, sometimes months if you're taking a high enough dosage.
Hi Michael 949,

As mentioned in my post, I am taking bisoprolol fumarate, 2,5 mg per day.
I have no heart failura thanks God, but anxiety (caused by mineral deficiencies I would say from now) made my life hell. So I had no choice, just to take BB.

IT is helping, but I do not want to live on them. I found a protocoll - mostly with magnesium - that could help.

But I read awful stories about weaning off BB. This is why I am here to look for people in similar shoe.

I really hope you will be able to cope with your problem too!
I recently weaned off 25 mg of metoprolol. I did the half a tab a day for 2 days and I ended up quitting it then. Was to do the half tabs for a week but other things happened. I had a few nights the anxiety was bad. Heart rate up and a couple panic attacks but it calmed down after about 7 days.
Thanks a lot for your reply, time2reclaim! Do you kow anything about metroprolol vs. bisporolol dosages? So how does your 25 mg of metroprolol relates to my dosage of 2.5mg of bisoprolol?
Ask your Dr. about weaning, you may need to take a while if you have been on it for a long time or if you has side effects going on, it may go in reverse coming off.
Actually I have no realy side effects. I just want to try other solutions for my anxiety, like Magnesium. I am 27 and been on this for 3rd year. Would be nice to get off!
Be careful coming off it and do it slowly. It can be dangerous if you come off it too fast.
Of course! I want to wean off in months, not days! Thanks for the advice!





All times are GMT -7. The time now is 09:38 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!